Translator Disclaimer
June 2013 On an algebraic formula and applications to group action on manifolds
Ping Li, Kefeng Liu
Asian J. Math. 17(2): 383-390 (June 2013).

Abstract

In this paper we consider a purely algebraic result. Then given a circle or cyclic group of prime order action on a manifold, we will use it to estimate the lower bound of the number of fixed points. We also give an obstruction to the existence of $\mathbb{Z}_p$ action on manifolds with isolated fixed points when $p$ is a prime.

Citation

Download Citation

Ping Li. Kefeng Liu. "On an algebraic formula and applications to group action on manifolds." Asian J. Math. 17 (2) 383 - 390, June 2013.

Information

Published: June 2013
First available in Project Euclid: 8 November 2013

zbMATH: 1282.19007
MathSciNet: MR3078935

Subjects:
Primary: 19J35, ‎37B05‎

Rights: Copyright © 2013 International Press of Boston

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.17 • No. 2 • June 2013
Back to Top